Not take more than one product that contains paracetamol at a time. Read the labels of all the prescription and nonprescription medications you are taking to see if they contain paracetamol. Be aware that abbreviations such as APAP, AC, Paracetamol, Acetaminoph, Acetaminop, Acetamin, or Acetam. may be written on the label in place of the word paracetamol. Ask your doctor or pharmacist if you don’t know if a medication that you are taking contains paracetamol.
take paracetamol exactly as directed on the prescription or package label. Do not take more paracetamol or take it more often than directed, even if you still have fever or pain. Ask your doctor or pharmacist if you do not know how much medication to take or how often to take your medication. Call your doctor if you still have pain or fever after taking your medication as directed.
be aware that you should not take more than 4000 mg of paracetamol per day. If you need to take more than one product that contains paracetamol, it may be difficult for you to calculate the total amount of paracetamol you are taking. Ask your doctor or pharmacist to help you.
tell your doctor if you have or have ever had liver disease.
not take paracetamol if you drink three or more alcoholic drinks every day. Talk to your doctor about the safe use of alcohol while you are taking paracetamol.
stop taking your medication and call your doctor right away if you think you have taken too much paracetamol, even if you feel well.
Talk to your pharmacist or doctor if you have questions about the safe use of paracetamol or paracetamol-containing products.
Taking too much paracetamol can cause liver damage, sometimes serious enough to require liver transplantation or cause death. You might accidentally take too much paracetamol if you do not follow the directions on the prescription or package label carefully, or if you take more than one product that contains paracetamol.
This post was created with our nice and easy submission form. Create your post!